# SDR 09712131148

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148US
- Make and model: Doug DC-10-40
- Aircraft serial: 46757
- Engine: Pwa JT9D20J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

CREW ABORTED TAKEOFF AT 110 KNOTS WHEN THE NR 1 ENGINE WOULD NOT REACH TAKEOFF EPR.  TAKEOFF EPR WAS SET TO 1.51, BUT NR 1 ENGINE ONLY REACHED 1.45.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  CREW RAN ENGINE TO TAKEOFF EPR OF 1.51 AND PERFORMED BLEED CHECK PER MM 72-00-04, WITH NO DEFECTS.  SPECIFIC PART CAUSING PROBLEM TO BE DETERMINED.
